JournalszaaVol. 36, No. 2pp. 129–149

Generalized Hardy–Morrey Spaces

  • Ali Akbulut

    Ahi Evran University, Kirsehir, Turkey
  • Vagif Sabir Guliyev

    Ahi Evran University, Kirsehir, Turkey
  • Takahiro Noi

    Tokyo Metropolitan University, Japan
  • Yoshihiro Sawano

    Tokyo Metropolitan University, Japan
Generalized Hardy–Morrey Spaces cover
Download PDF

A subscription is required to access this article.

Abstract

This paper is an off -spring of the contribution [Z. Anal. Anwend. 36 (2017)(1), 17–35]. We propose a way to consider the decomposition method of generalized Hardy–Morrey spaces. Generalized Hardy–Morrey spaces emerged from generalized Morrey spaces. By means of the grand maximal operator and the norm of generalized Morrey spaces, we can defi ne generalized Hardy–Morrey spaces. With what we have culminated for the Hardy–Littlewood maximal operator, we can easily refi ne the existing results. As an application, we consider bilinear estimates, which is the "so-called" Olsen inequality. In particular, our results complement the one in the 2014 paper by Iida, the fourth author and Tanaka [Z. Anal. Anwend. 33 (2014)(2), 149–170]; there were two mistakes. One lies in the decomposition result and another lies in the proof of the Olsen inequality.

Cite this article

Ali Akbulut, Vagif Sabir Guliyev, Takahiro Noi, Yoshihiro Sawano, Generalized Hardy–Morrey Spaces. Z. Anal. Anwend. 36 (2017), no. 2, pp. 129–149

DOI 10.4171/ZAA/1582